# SDR AALA20180416019

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB MACHINED VERTICAL STIFFENERS, CRACKED ON RIB AT HSS 92.7.   REPLACED THE RIB IAW 51-00-05-1, AND SRM 51-40-02-0G.
